# SDR 96ZZZX3226

- Difficulty date: June 11, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N84SF
- Make and model: Dhav DHC3
- Aircraft serial: 284
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Flange
- Condition: Cracked
- Location: Rib Attach
- Part time: 6,001 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE TAILPLANE STRUCTURE MAIN RIB FORWARD FLANGES AT THE TAILPLANE LOWER RIB ATTACHMENT FITTING FOUND CRACKED.  THE CRACKING IS FATIGUE RELATED.  SUBMITTER STATED TO CORRECT PROBLEM, INSTALL MOD. 3/935 IAW DHC-3 SB 3/50.  NOTE:  THE DYE PENETRANT METHOD PER SB 3/46 WOULD NOT DETECT CRACKING ON MAIN RIB DUE TO BEARING PLATES COVERING CRACKS.
